# SDR 9712382296

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296US
- Make and model: Boeing 727251
- Aircraft serial: 21788
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65178107
- Condition: Malfunctioned
- Location: Nlg
- Part time: 10,810 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING EXTENSION OF LANDING GEAR, NOSE GEAR FAILED TO EXTEND.  GEAR WAS RECYCLED AND EXTENDED WITH NORMAL INDICATIONS. AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR ACTUATOR AND LOCK ACTUATOR.  PERFORMED GEAR SWING, OPERATIONAL CHECK OK.
